MathSciNet Relay Station
MathSciNet bibliographic data
MR1029373 (90m:34107) 34D30 (58F10 93C10 93D05)
Chiang, Hsiao-Dong; Thorp, James S. Stability regions of nonlinear dynamical systems: a constructive methodology. IEEE Trans. Automat. Control 34 (1989), no. 12, 1229–1241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement